Missouri, 2010

Damaging Winds in Missouri, August 13, 2010

August 13, 2010 · NWS LSX · 3 events in 3 counties and zones

Strong to severe storms developed across portions of the region with some isolated severe weather reported.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LSX wrote it up.

Strong to severe storms developed across portions of the region with some isolated severe weather reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the first event at Aug 13, 1:42 PM CST, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 13, 1:42 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT FRI AUG 13 2010

.DISCUSSION...
/134 PM CDT FRI AUG 13 2010/

TONIGHT THROUGH SUNDAY...THE FIRST OF TWO SHORTWAVE TROFS TO
AFFECT THE REGION WAS LOCATED ACROSS NE/KS AT 19Z. THE SECOND
SHORTWAVE TROF WAS LOCATED FARTHER UPSTREAM OVER MT/ID. THESE
SHORTWAVES WILL PROVIDE UPPER LEVEL FORCING TO SUPPORT
THUNDERSTORMS THIS AFTERNOON/TONIGHT AND AGAIN ON
SATURDAY/SATURDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA.
GIVEN AMPLE INSTABILITY AND LIMITED WIND SHEAR...A FEW STORMS MAY
BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.
ONGOING STORMS IN NWRN MO ARE EXPECTED TO DEVELOP INTO A QLCS AND
PROGRESS ACROSS PARTS OF NORTHERN MISSOURI AND WEST CENTRAL
ILLINOIS EARLY THIS EVENING. PW VALUES AROUND 2 INCHES /99TH
PERCENTILE FOR SWRN MO IN AUG/ AND DEEP WARM CLOUD LAYERS SUGGEST
HEAVY RAINFALL MAY ALSO BECOME A CONCERN.

CDFNT WILL BE MOVING THROUGH THE CWA ON SATURDAY AS LARGE SCALE
LIFT INCREASES AHEAD OF THE SECOND SHORTWAVE TROF. HOT AND HUMID
AIR MASS AHEAD OF THE FRONT ON SATURDAY WILL SUPPORT THUNDERSTORMS
ACROSS THE AREA. A FEW OF THE STORMS ON SATURDAY COULD BE SEVERE
AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS.

H85 FNT LAGS THE SFC FNT AND WILL BE ACROSS THE CWA ON SUN AFTN.
H85 MCONV MAY SUPPORT ISO/SCT TSRA ON SUN AFTN AND THUS MAINTAINED
GOING SCHC POPS ACROSS THE SRN HALF OF THE CWA. COOLER AND LESS
HUMID AIR FILTERS IN TO THE REGION BEHIND THE CDFNT...PROVIDING A
MUCH NEEDED BREAK FROM THE ONGOING OPPRESSIVE HEAT.

MON THROUGH FRI...PATTERN TRANSITION LEAVES THE CWA IN WEAK NW FLOW
ALOFT BY MON/TUE AS A LONGWAVE TROF SETTLES OVER SERN CANADA AND THE
NERN US WHILE A SFC HIGH SLIDES SEWD OUT OF THE NRN PLAINS. MUCH NEEDED
BREAK FROM THE HEAT SHOULD LAST FOR AT LEAST A FEW DAYS AS H85
TEMPERATURES FALL TO 14 TO 16 DEG C BY TUE AND DRIER AIR FILTERS
INTO THE REGION. SHORTWAVES MOVING THROUGH THE FLOW WILL PROBABLY
SUPPORT TSRA ON SOME DAYS NEXT WEEK BUT I HAVE LOW CONFIDENCE IN
THE TIMING OF THESE IMPULSES...ESPECIALLY SINCE THE MODELS STILL
DISAGREE ON SOME OF THE LARGE SCALE DETAILS. ECMWF/GFS/GEM
CONTINUE TO INDICATE PCPN CHCS FOR TUE THROUGH WED BUT THE
METEOROLOGICAL REASON SEEMS TO CHANGE WITH EACH RUN. YESTERDAY THE
ECMWF DEPICTED A SHORTWAVE TROF DROPPING SEWD OUT OF CANADA BUT
TODAY IT DEPICTS A SHORTWAVE MUCH FARTHER SOUTH.
SIMILARLY...YESTERDAY'S GFS DEPICTION OF A GULF COAST LOW MOVING
NWD INTO MO/IL HAS BEEN REPLACED WITH HINTS OF A WEAK SHORTWAVE IN
NEARLY ZONAL FLOW FOLLOWED BY A STRONGER VORT MAX MOVING THROUGH
SRN CANADA. GFS/ECMWF IN BROAD AGREEMENT THAT RIDGING ALOFT
RETURNS TO THE AREA FOR THU BUT THERE IS DISAGREEMENT ON THE
DURATION. FOR THESE REASONS...I HAVE LOW CONFIDENCE IN THE LAST
FEW PERIODS OF THE EXTENDED FORECAST.

KANOFSKY

&&

.AVIATION...
/1125 AM CDT FRI AUG 13 2010/

HOT AND HUMID CONDTIONS CONTINUE WITH LIGHT SOUTH WIND. CHANCES OF
THUNDERSTORMS TO INCREASE LATE THIS AFTERNOON AND INTO THE EVENING
FROM NORTHWEST TO SOUTHEAST. LATEST SHORT RANGE MODEL GUIDANCE
WOULD SUGGEST LINE OF THUNDERSTORMS FORMING ACROSS SOUTHWEST IOWA
AND NORTHWEST MISSOURI WOULD REACH KUIN AROUND 23Z...KCOU AROUND
00Z...AND THE METRO TAF SITES AROUND 02Z. HAVE HIGHEST CONFIDENCE
AT KUIN...AND HAVE INCLUDED A TEMPO GROUP THERE. CONFIDENCE
DECREASES FURTHER SOUTH AND WILL NOWCAST THIS AFTERNOON WITH
LATEST RADAR TRENDS. ALOT OF UNCERTAINTY HEADING INTO THE
OVERNIGHT HOURS AS LOW LEVEL JET MAY CONTINUE TO FEED CONVECTION
ACROSS THE CWA.

SPECIFICS FOR KSTL...
VFR CONDITIONS TO CONTINUE THIS AFTERNOON. COULD SEE SOME ISOLATED
STORMS DEVELOP LATER THIS AFTERNOON...BUT BELIEVE THEY WILL BE
EVEN MORE ISOLATED THAN YESTERDAY. ATTENTION THEN TURNS TO THE
NORTHWEST AS ORGANIZED LINE OF CONVECTION COULD REACH KSTL THIS
EVENING. CONFIDENCE IN THIS SCENARIO IS NOT HIGH ENOUGH TO INCLUDE
A TEMPO...BUT RADAR TRENDS WILL NEED TO BE WATCHED.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
     MONITEAU MO-MONTGOMERY MO-OSAGE MO-PIKE MO-REYNOLDS MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

     EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR KNOX MO-
     LEWIS MO-MARION MO-MONROE MO-RALLS MO-SHELBY MO.

IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT SATURDAY FOR BOND IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR ADAMS IL-
     BROWN IL.

&&

WFO LSX
Hazardous weather outlook, Aug 13, 2:04 PM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
304 PM CDT FRI AUG 13 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
304 PM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

PEAK HEAT INDEX READINGS WILL RANGE FROM 105 TO 115 DEGREES
DURING EARLY EVENING HOURS...WITH THE WARMEST VALUES IN THE ST.
LOUIS METROPOLITAN AREA. PLEASE REFER TO THE EXCESSIVE HEAT
WARNING FOR MORE INFORMATION.

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH AND LARGE HAIL. THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING VERY HEAVY DOWNPOURS WHICH COULD CAUSE LOCALIZED
FLOODING IN LOW LYING AREAS.

MODERATE RIVER FLOODING CONTINUES ALONG THE MISSISSIPPI AT QUINCY
AND HANNIBAL. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DANGEROUS HEAT AND HUMIDITY WILL CONTINUE ON SATURDAY WITH PEAK
HEAT INDEX VALUES IN THE 105 TO 115 DEGREE RANGE DURING THE
AFTERNOON AND EARLY EVENING. THE EXCESSIVE HEAT WARNING WILL
REMAIN IN EFFECT UNTIL 9 PM IN AREAS ALONG AND SOUTH OF A COLUMBIA
MISSOURI TO PITTSFIELD ILLINOIS LINE.

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON SATURDAY AND
SATURDAY NIGHT. A FEW OF THE STORMS COULD BE SEVERE AND CAPABLE OF
PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY DOWNPOURS.

MODERATE RIVER FLOODING IS FORECAST TO CONTINUE ALONG THE
MISSISSIPPI AT QUINCY AND HANNIBAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, Aug 13, 11:08 AM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
08/12/2010                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            TREE DOWN WITHIN THE CITY

0102 PM     TSTM WND GST     3 W CHESTERFIELD        38.66N  90.63W
08/12/2010  M62 MPH          ST. LOUIS          MO   ASOS

0108 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
08/12/2010                   ST. CHARLES        MO   BROADCAST MEDIA

            DAMAGE AT THE PLAZA AT 94. BAYSE FLOORING STORE HAD
            PART OF ITS ROOF REMOVED.

0108 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
08/12/2010                   ST. CHARLES        MO   PUBLIC

            CONSIDERABLE TREE DAMAGE IN PARK RIDGE ESTATES
            SUBDIVISION. TIME ESTIMATED FROM RADAR.

0108 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
08/12/2010                   ST. CHARLES        MO   BROADCAST MEDIA

            *** 1 INJ *** DAMAGE TO BUSINESSES NEAR THE
            INTERSECTION OF HIGHWAY 94 AND JUNGERMANN ROAD. PARTIAL
            ROOF DAMAGE AT THE MEINEKE AUTO REPAIR WHERE AN EMPLOYEE
            HAD HIS HAND CUT BY DEBRIS. THE SUNSHINE CARWASH ALSO
            SUFFERED DAMAGE INCLUDING A BENT SIGN.

0108 PM     HAIL             ST. PETERS              38.78N  90.61W
08/12/2010  E0.25 INCH       ST. CHARLES        MO   PUBLIC

            CONSIDERABLE TREE DAMAGE IN PARK RIDGE ESTATES
            SUBDIVISION. TIME ESTIMATED FROM RADAR.

0112 PM     TSTM WND GST     3 W CHESTERFIELD        38.66N  90.63W
08/12/2010  M60 MPH          ST. LOUIS          MO   ASOS

0118 PM     TSTM WND DMG     CHESTERFIELD            38.65N  90.58W
08/12/2010                   ST. LOUIS          MO   TRAINED SPOTTER

            8 INCH TREE SNAPPED IN CHESTERFIELD

0120 PM     HAIL             HARVESTER               38.75N  90.58W
08/12/2010  E0.25 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0130 PM     TSTM WND GST     5 W BELLEVILLE          38.53N  90.10W
08/12/2010  E45 MPH          ST. CLAIR          IL   AMATEUR RADIO

0143 PM     TSTM WND DMG     4 N MILLSTADT           38.52N  90.09W
08/12/2010                   ST. CLAIR          IL   AMATEUR RADIO

            4 - 6 INCH TREE LIMBS DOWN.

0145 PM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
08/12/2010                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            CONCENTRATED AREA OF WIND DAMAGE IN NORTH ST. LOUIS.
            NUMEROUS TREES DOWN AND A ROOF PARTIALLY BLOWN OFF A
            HOME IN THE 4500 BLOCK OF BIRCHER BLVD. TREES
            DOWN...TREES UPROOTED...BRANCHES DOWN NEAR HOLLY AND
            DRYDEN STREETS...ALONG WEST FLORISSANT AVENUE...NEAR
            CARTER AND COLLEGE AVENUES...ALONG PENROSE STREET...NEAR
            SHREVE AVENUE...NEAR ANDERSON AND DRYDEN AVENUE...AND
            LEE AND TAYLOR AVENUE

0150 PM     HAIL             5 SW BELLEVILLE         38.48N  90.07W
08/12/2010  E0.88 INCH       ST. CLAIR          IL   AMATEUR RADIO

0150 PM     TSTM WND DMG     BELLEVILLE              38.53N  90.00W
08/12/2010                   ST. CLAIR          IL   AMATEUR RADIO

            3 TO 4 INCH LIMBS DOWN

0150 PM     TSTM WND DMG     5 E BONNE TERRE         37.92N  90.46W
08/12/2010                   ST. FRANCOIS       MO   LAW ENFORCEMENT

            POWER LINES DOWN

0155 PM     TSTM WND DMG     MADISON                 38.68N  90.15W
08/12/2010                   MADISON            IL   TRAINED SPOTTER

            1 FOOT DIAMETER TREES DOWN. MANY TREE BRANCHES ALSO
            DOWN.

0200 PM     TSTM WND DMG     1 SW MAEYSTOWN          38.22N  90.24W
08/12/2010                   MONROE             IL   TRAINED SPOTTER

            30 FT TALL TREE WITH A 10 INCH DIAMETER TRUNK SPLIT IN
            TWO BY THUNDERSTORM WINDS. TIME ESTIMATED

0220 PM     TSTM WND DMG     RED BUD                 38.21N  90.00W
08/12/2010                   RANDOLPH           IL   BROADCAST MEDIA

            SEVERAL POWER POLES SNAPPED OFF BY HIGH WINDS.

0225 PM     TSTM WND DMG     LENZBURG                38.29N  89.82W
08/12/2010                   ST. CLAIR          IL   BROADCAST MEDIA

            SHED DESTROYED BY HIGH WINDS

0230 PM     HAIL             COLUMBIA                38.46N  90.23W
08/12/2010  E0.88 INCH       MONROE             IL   PUBLIC

            NICKEL TO QUARTER SIZED HAIL

0230 PM     TSTM WND DMG     MARISSA                 38.26N  89.75W
08/12/2010                   ST. CLAIR          IL   AMATEUR RADIO

            4 INCH DIAMETER TREE LIMBS DOWN

0230 PM     TSTM WND DMG     1 N MARISSA             38.27N  89.75W
08/12/2010                   ST. CLAIR          IL   AMATEUR RADIO

            90 FOOT TALL... 5 FOOT DIAMETER TREE DOWN.

0237 PM     TSTM WND GST     MARISSA                 38.26N  89.75W
08/12/2010  E60 MPH          ST. CLAIR          IL   AMATEUR RADIO

0239 PM     TSTM WND GST     O'FALLON                38.78N  90.71W
08/12/2010  E60 MPH          ST. CHARLES        MO   NWS EMPLOYEE

            50-60 MPH WINDS AT WINGHAVEN AND HIGHWAY 40... ALONG
            WITH PEA SIZED HAIL

0245 PM     TSTM WND DMG     MARISSA                 38.26N  89.75W
08/12/2010                   ST. CLAIR          IL   TRAINED SPOTTER

            TREE LIMBS DOWN. SIZE UNKNOWN.

0245 PM     TSTM WND DMG     COULTERVILLE            38.18N  89.60W
08/12/2010                   RANDOLPH           IL   AMATEUR RADIO

            POWER LINE DOWN ON HOUSE. STARTED FIRE.

0248 PM     TSTM WND DMG     COULTERVILLE            38.18N  89.60W
08/12/2010                   RANDOLPH           IL   AMATEUR RADIO

            6 INCH DIAMETER TREE LIMBS DOWN. POWER LINES ALSO DOWN.

0300 PM     TSTM WND DMG     TROY                    38.98N  90.98W
08/12/2010                   LINCOLN            MO   AMATEUR RADIO

            6 - 8 INCH TREE LIMBS DOWN.

0308 PM     HAIL             PEVELY                  38.29N  90.40W
08/12/2010  M0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

0315 PM     TSTM WND DMG     MOSCOW MILLS            38.95N  90.92W
08/12/2010                   LINCOLN            MO   AMATEUR RADIO

            5 LIGHT POLES LEANING OVER ON THE NORTHEAST SIDE OF
            MOSCOW MILLS.

0323 PM     TSTM WND DMG     1 ESE JEFFERSON CITY    38.57N  92.18W
08/12/2010                   COLE               MO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS LARGE TREE LIMB DOWN AND STREET
            SIGN BLOWN OVER.

0330 PM     TSTM WND DMG     2 S FULTS               38.14N  90.21W
08/12/2010                   MONROE             IL   EMERGENCY MNGR

            LRAGE TREE BLOWN OVER ONTO BLUFF ROAD. ROADWAY BLOCKED
            FOR ABOUT 2 HOURS.

0350 PM     FLASH FLOOD      TROY                    38.98N  90.98W
08/12/2010                   LINCOLN            MO   AMATEUR RADIO

            WATER UP TO 6 INCHES DEEP IN DOWNTOWN TROY. LOW LYING
            INTERSECTIONS UNDER WATER ACROSS TOWN.

0630 PM     HEAVY RAIN       O'FALLON                38.78N  90.71W
08/12/2010  M2.51 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            NEAR INTERSECTION OF BRYAN AND FEISE RDS

&&

FGLASS

The radar

The St Louis radar (KLSX), 175 km away, was scanning. The volume nearest the first event began at 21:45 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Lewis

When
August 13, 3:45 PM CST
Where
Lewis County, Canton
Measured
56 kt (64 mph) estimated gust
Reported by
Newspaper
Coordinates
40.130, -91.520

Thunderstorm wind gusts caused scattered tree damage across town. A large tree fell in the parking lot of the First Baptist Church. A walnut tree fell over and destroyed a shed and an empty dog kennel.

Thunderstorm Wind, Marion

When
August 13, 5:55 PM CST
Where
Marion County, Hannibal
Measured
56 kt (64 mph) estimated gust
Reported by
Newspaper
Coordinates
39.700, -91.380

Thunderstorm wind gusts blew bricks off of a chimney at an apartment building.

Thunderstorm Wind, Boone

When
August 13, 8:46 PM CST
Where
Boone County, (Cou)columbia Rgnl A
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
38.820, -92.220

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2010Every state in 2010This day in weather historyWarnings in Missouri, August 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 262269, 262270, 262272.